# SDR USAA2013111400014

- Difficulty date: October 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146N103442
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  CORROSION WAS FOUND ON AFT CARGO FAIL SAFE AT BS 1280, S17L.  REPLACED FAIL SAFE IAW EA 105238.
